Back to top
Send SMS
+918068344097
Home » Products » Cough Syrup , Anti Cold & Anti Pyretics » Phenylepherine HCl 5.0 mg + C.P.M 2 MG + Dextromethorphan HBr 10mg/5ml

Phenylepherine HCl 5.0 mg + C.P.M 2 MG + Dextromethorphan HBr 10mg/5ml

Phenylepherine HCl 5.0 mg + C.P.M 2 MG + Dextromethorphan HBr 10mg/5ml
Phenylepherine HCl 5.0 mg + C.P.M 2 MG + Dextromethorphan HBr 10mg/5ml
Send Inquiry
Product Code : EXN
Brand Name : EXN SYRUP
Price And Quantity
  • Minimum Order Quantity
  • 100
  • Unit of Measure
  • Unit/Units
  • Price
  • 60ML 42.00 & 100ML 72.00 INR
Product Specifications
  • Drug Type
  • General Medicines
  • Ingredients
  • Phenylepherine HCl 5.0 mg + C.P.M 2 MG + Dextromethorphan HBr 10mg/5ml
  • Physical Form
  • Liquid
  • Dosage Guidelines
  • Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Exn Syrup may be taken with or without food, but it is better to take it at a fixed time. Take it with food if stomach upset occurs.
Product Description
Exn Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate and Dextromethorphan Hydrobromide, which relieves dry cough. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Dextromethorphan Hydrobromide is a cough suppressant that relieves cough by reducing the activity of the cough center in the brain.
Trade Information
  • Sample Available
  • Yes
  • Sample Policy
  • Free samples are available
  • Packaging Details
  • 60ML & 100ML
  • Main Domestic Market
  • All India

ESQUIRE DRUG HOUSE
X